# SDR UPS99228967

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5751 · Ailerons
- Part: Casting
- Part number: 6521735U21
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT I/B AILERON I/B HINGE CASTING CORRODED.  CASTING REPLACED IAW DWG 65-21765 AND SRM 51-30-02.
